Exact solution of the quadratic interaction Hamiltonian

Eachus WJ, Streit L (1973)
Reports on Mathematical Physics 4(3): 161-182.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Eachus WJ, Streit L. Exact solution of the quadratic interaction Hamiltonian. Reports on Mathematical Physics. 1973;4(3):161-182.
Eachus, W. J., & Streit, L. (1973). Exact solution of the quadratic interaction Hamiltonian. Reports on Mathematical Physics, 4(3), 161-182. doi:10.1016/0034-4877(73)90021-9
Eachus, W. J., and Streit, L. (1973). Exact solution of the quadratic interaction Hamiltonian. Reports on Mathematical Physics 4, 161-182.
Eachus, W.J., & Streit, L., 1973. Exact solution of the quadratic interaction Hamiltonian. Reports on Mathematical Physics, 4(3), p 161-182.
W.J. Eachus and L. Streit, “Exact solution of the quadratic interaction Hamiltonian”, Reports on Mathematical Physics, vol. 4, 1973, pp. 161-182.
Eachus, W.J., Streit, L.: Exact solution of the quadratic interaction Hamiltonian. Reports on Mathematical Physics. 4, 161-182 (1973).
Eachus, W.J., and Streit, Ludwig. “Exact solution of the quadratic interaction Hamiltonian”. Reports on Mathematical Physics 4.3 (1973): 161-182.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar